Statics and Dynamics of the Coleman Model: Comment on Braun

Brüderl, Josef

Document Type: Article
Year of publication: 1990
The title of a journal, publication series: The Journal of Mathematical Sociology
Volume: 15
Issue number: 3/4
Page range: 277 - 279
Place of publication: London
Publishing house: Taylor & Francis
ISSN: 0022-250X , 1545-5874
Publication language: English
Institution: School of Social Sciences > Statistik u. Sozialwissenschaftliche Methodenlehre (Brüderl -2011)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item